# SDR DALA2022031401662

- Difficulty date: June 28, 2021
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 SECTION II TRACKING - ERA 592314-14AD. CORRECTIVE ACTION: SUMMARY: REPETITIVE GVI INSPECTIONS WERE PERFORMED AND DISCREPANCIES WERE FOUND. DRAG FITTINGS WERE REPAIRED PER ER/A 592314-14AD REV. A SECTION V (PERMANENT REPAIR). (1856857)
